Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 304, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 27, 2011, 7:03 AM CDT for Bolivar County, Mississippi. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2011, 7:03 AM CDT (12:03 UTC)
- Expired
- Apr 27, 2011, 7:45 AM CDT
- In force
- 42 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Bolivar County, MS
The radar
The Little Rock radar (KLZK), 155 km from the middle of the area, began a volume at 12:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 4:53 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 0.1 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 582 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- 261 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
223
WUUS54 KJAN 271203
SVRJAN
MSC011-271245-
/O.NEW.KJAN.SV.W.0304.110427T1203Z-110427T1245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
703 AM CDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BOLIVAR COUNTY IN NORTHWEST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...SHELBY...ROSEDALE...
* UNTIL 745 AM CDT
* AT 703 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST OF DEESON TO
26 MILES WEST OF ROSEDALE MOVING EAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GUNNISON AND MOUND BAYOU
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
WEDNESDAY MORNING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND
NORTHWEST MISSISSIPPI.
&&
LAT...LON 3413 9067 3379 9068 3378 9099 3385 9107
3394 9103 3400 9110 3401 9106 3397 9097
3401 9098 3404 9095 3404 9089 3409 9088
3413 9093
TIME...MOT...LOC 1203Z 268DEG 42KT 3415 9103 3385 9143
$$
40What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 5:02 AM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Apr 27, 5:02 AM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
502 AM CDT WED APR 27 2011
.DISCUSSION...A VERY INTENSE UPPER TROUGH WILL MOVE ACROSS THE
FORECAST AREA TODAY. STRONG WIND FIELDS WILL CONTINUE AS A VIGOROUS
UPPER LEVEL JET PUNCHES INTO THE AREA AND A HEALTHY LOW LEVEL JET
REMAINS POSITIONED ACROSS THE AREA. THE PRIMARY FORECAST QUESTION OF
THE DAY IS THE EXTENT THAT THE AIR MASS CAN RECOVER IN THE WAKE OF
THE DESTRUCTIVE THUNDERSTORM COMPLEX THAT MOVED ACROSS ALL BUT SRN
ZONES DURING THE EARLY MORNING. TEMPS AND DEWPOINTS HAVE COOLED IN
RESPONSE TO THE PASSAGE OF THIS FEATURE WITH MOST OF THE AREA
REPORTING SURFACE DEWPOINTS IN THE LOWER 60S. A POOL OF JUICIER AND
MORE UNSTABLE AIR LIES JUST TO OUR SOUTH THIS MORNING AND HEALTHY
LOW LEVEL FLOW WILL HELP MOISTURE TRANSPORT INTO THE AREA. ALTHOUGH
CAPE VALUES HAVE DIMINISHED OVER MUCH OF THE AREA THE AIR MASS IS
RECOVERING QUICKLY AS INDICATED BY DEVELOPING CONVECTION OVER WRN
ZONES. ATMOSPHERIC FORCING WILL ONLY GET STRONGER WITH TIME TODAY SO
THE BOTTOM LINE IS THAT MORE CONVECTION IS EXPECTED TO SPREAD OVER
THE AREA FROM THE WEST. ALTHOUGH THE RISK OF TORNADOES HAS
DIMINISHED FOR MOST OF THE AREA...SRN/ESPECIALLY SERN/ZONES BEING
THE POSSIBLE EXCEPTION...THE SEVERE POTENTIAL FOR LARGE HAIL AND
DAMAGING WINDS WILL CONTINUE.
MUCH OF THE AREA RECEIVED PERIODS OF HEAVIER RAINFALL THIS MORNING
AND GENERALLY SCATTERED CONVECTION EXPECTED TODAY WILL PRODUCE
ADDITIONAL SHORT LIVED PERIODS OF HEAVIER RAIN. THE FLASH FLOOD
WATCH WILL STAND AS IS FOR NOW. THE WIND ADVISORY WILL ALSO REMAIN
IN EFFECT AS THE SURFACE PRESSURE GRADIENT IS STILL EXPECTED TO
TIGHTEN SIGNIFICANTLY AHEAD OF THE FRONT TODAY.
RAIN CHANCES WILL END FROM THE WEST THIS AFTERNOON AND EVENING IN
THE WAKE OF THE FRONT...WHICH WILL EXTEND FROM ECNTRL TO SCNTRL
ZONES BY 00Z THURSDAY AND EXIT THE FORECAST AREA THIS EVENING.
SURFACE RIDGING BUILDS INTO THE AREA THURSDAY. THE NEXT FRONTAL
BOUNDARY WILL APPROACH THE AREA SUNDAY AND SLIDE INTO THE REGION AS
THE ASSOCIATED SURFACE LOW CENTER LIFTS OUT TO THE NE. 30-40KT LOW
LEVEL JET FLOW IS FORECAST AHEAD OF THIS SYSTEM WITH AREAS OF DECENT
INSTABILITY. THUNDERSTORMS WILL DEVELOP BUT THE CHANCE OF SEVERE
STORMS IS NOT LOOKING GOOD ENOUGH TO INCLUDE IN THE HWO AT THIS
TIME. ISENTROPIC LIFT IN THE WAKE OF THE BOUNDARY WILL MAINTAIN
SLIGHT RAIN CHANCES INTO MONDAY EVENING. HIGH PRESSURE REBUILDS
BACK INTO THE AREA TUESDAY.
AS FAR AS GUIDANCE GOES...INCREASED HIGHS TEMPS A FEW DEGREES FOR
THURSDAY. MEX POPS LOOKED OVERDONE FOR SATURDAY AND THE DRY AVG
ENSEMBLE NUMBERS WERE FOLLOWED.
&&
.AVIATION...DANGEROUS FLYING WEATHER IS EXPECTED OVER THE AREA TODAY
AS STRONG TO SEVERE THUNDERSTORMS DEVELOP AGAIN OVER THE AREA. WIND
SPEEDS WILL BE ON THE INCREASE AS THE COLD FRONT/LOW PRESSURE CENTER
APPROACH WITH WIND GUSTS ABOVE 30 KTS POSSIBLE THIS AFTERNOON.
WIDESPREAD MVFR CONDITIONS THIS MORNING WILL GIVE WAY TO SCT-BKN
2-4K FEET DECK THIS AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 84 52 73 48 / 46 17 0 0
MERIDIAN 84 54 76 44 / 78 41 0 0
VICKSBURG 84 51 74 44 / 42 13 0 0
HATTIESBURG 85 56 77 46 / 60 20 0 0
NATCHEZ 85 49 72 47 / 42 10 0 0
GREENVILLE 84 52 73 49 / 53 14 0 0
GREENWOOD 84 51 73 49 / 62 22 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR MSZ018-019-
025>044-047>049.
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR
MSZ018-019-025>066-072>074.
LA...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR LAZ007>009-
015-016-023-025.
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR
LAZ007>009-015-016-023>026.
AR...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR ARZ074-075.
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARZ074-075.
&&
03Hazardous weather outlook, Apr 27, 5:35 AM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 535 AM CDT WED APR 27 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-034-281045- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-WASHINGTON- 535 AM CDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS CAN BE EXPECTED OVER THE REGION TODAY. THE PRIMARY SEVERE WEATHER RISK WILL BE DAMAGING WINDS TO 70 MPH AND LARGE HAIL TO THE SIZE OF GOLF BALLS OR LARGER ALTHOUGH A TORNADO CAN NOT BE RULED OUT. PERIODS OF HEAVY RAINFALL WILL OCCUR WITH THUNDERSTORMS TODAY AND PONDING WATER CAN BE EXPECTED ACROSS ROADWAYS AND IN LOW LYING AREAS. LOCAL FLOODING WILL BE POSSIBLE...ESPECIALLY WHERE STORMS TRACK REPEATEDLY OVER THE SAME AREAS. THE AIR MASS WILL DESTABILIZE THIS MORNING AND RECOVER SUFFICIENTLY TO PRODUCE SEVERE THUNDERSTORMS TODAY WHEN A STRONG WEATHER SYSTEM MOVES INTO THE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TODAY. MSZ025>033-035>061-281045- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA- SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-FRANKLIN MS- 535 AM CDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE POTENTIAL FOR AN OUTBREAK OF SEVERE WEATHER CONTINUES FOR THE AREA TODAY. LARGE HAIL TO THE SIZE OF GOLF BALLS OR LARGER AND DAMAGING WIND GUSTS TO 70 MPH WILL BE THE PRIMARY RISK WITH THESE STORMS EARLY THIS MORNING WITH AN INCREASING RISK OF TORNADOES DURING THE LATE MORNING AND AFTERNOON. STRONG TORNADOES...POSSIBLY LONG TRACK...WILL BE POSSIBLE. PERIODS OF HEAVY RAINFALL WILL OCCUR WITH THUNDERSTORMS TODAY AND PONDING WATER CAN BE EXPECTED ACROSS ROADWAYS AND IN LOW LYING AREAS. LOCAL FLOODING WILL BE POSSIBLE...ESPECIALLY WHERE STORMS TRACK REPEATEDLY OVER THE SAME AREAS. THE AIR MASS WILL RECOVER QUICKLY THIS MORNING IN STRONG SOUTHERLY WINDS ACROSS THE AREA. A STRONG WEATHER SYSTEM THAT WILL MOVE INTO THE REGION TODAY WILL PRODUCE SEVERE STORMS ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE LIKELY TODAY. MSZ062>066-072>074-281045- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 535 AM CDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE FOR THE AREA TODAY. LARGE HAIL TO THE SIZE OF GOLF BALLS OR LARGER...DAMAGING WIND GUSTS TO 70 MPH AND TORNADOES WILL BE POSSIBLE. STRONG TORNADOES...POSSIBLY LONG TRACK...WILL ALSO BE POSSIBLE. THE AIR MASS REMAINS MOIST AND UNSTABLE TODAY WITH INTENSE WIND SHEAR IN PLACE. A STRONG WEATHER SYSTEM THAT WILL MOVE INTO THE REGION TODAY WILL PRODUCE SEVERE STORMS ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TODAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 03
In the hours before
Local storm report, Apr 27, 6:21 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
621 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 AM TSTM WND DMG 4 NE MERIDIAN 32.42N 88.66W
04/27/2011 LAUDERDALE MS EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS THE N HALF OF THE
COUNTY...TREES ACROSS RDS...4 HOMES DAMAGED DUE TO TREES.
ONE VEHICLE RAN INTO A DOWNED TREE WHICH RESULTED IN A
FEW INJ.
&&
CMELocal storm report, Apr 27, 6:26 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
626 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG 8 SSE CROSSETT 33.02N 91.91W
04/26/2011 ASHLEY AR LAW ENFORCEMENT
TREES AND POWER LINES DOWN ALONG CR 2 NEAR THE STATE
LINE. POSSIBLE TORNADO.
0555 PM TSTM WND DMG 2 W CROSSETT 33.13N 92.00W
04/26/2011 ASHLEY AR LAW ENFORCEMENT
A FEW TREES BLOWN DOWN.
&&
CMELocal storm report, Apr 27, 6:32 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
632 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 AM TSTM WND DMG 3 NE PHILADELPHIA 32.80N 89.07W
04/27/2011 NESHOBA MS EMERGENCY MNGR
A FEW TREES DOWN ACROSS THE N PORTION OF THE COUNTY.
0335 AM TSTM WND DMG 4 SW NANIH WAIYA 32.88N 89.00W
04/27/2011 NESHOBA MS EMERGENCY MNGR
ROOF OFF A CHICKEN HOUSE.
&&
CMESpecial weather statement, Apr 27, 6:33 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
633 AM CDT WED APR 27 2011
LAZ009-016-MSZ040-047-271200-
EAST CARROLL LA-WARREN MS-ISSAQUENA MS-MADISON LA-
633 AM CDT WED APR 27 2011
...STRONG STORM BUILDING JUST NORTHWEST OF TALLULAH MOVING
NORTHEAST...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
WAS LOCATED 3 MILES NORTHWEST OF TALLULAH AT 632 AM CDT...MOVING
NORTHEAST AT 55 MPH. THIS STORM COULD BECOME SEVERE IF CURRENT
TRENDS CONTINUE.
VERY HEAVY RAINS ALONG WITH CLOUD TO GROUND LIGHTNING SSTRIKES ARE
ALSO LIKELY WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHERN ISSAQUENA AND NORTHWESTERN WARREN COUNTIES...AND
NORTHEASTERN MADISON AND SOUTHEASTERN EAST CARROLL PARISHES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3266 9098 3265 9074 3249 9072 3234 9120
3249 9131
TIME...MOT...LOC 1132Z 237DEG 49KT 3247 9115
40Local storm report, Apr 27, 6:35 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
635 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 AM TSTM WND DMG MORTON 32.36N 89.66W
04/27/2011 SCOTT MS EMERGENCY MNGR
TREES DOWN AROUND MORTION WITH ONE ON A HOUSE.
0329 AM TSTM WND DMG HARPERVILLE 32.49N 89.49W
04/27/2011 SCOTT MS EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN ACROSS THE N PORTION
OF THE COUNTY.
&&
CMELocal storm report, Apr 27, 6:51 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
651 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM TSTM WND DMG 4 SE CRAWFORD 33.26N 88.57W
04/27/2011 NOXUBEE MS LAW ENFORCEMENT
TREES AND POWER LINES DOWN ALONG DORA ROAD. TREES AND
POWER LINES ALSO DOWN ALONG HIGHWAY 45 ALTERNATE JUST
NORTH OF BROOKSVILLE.
&&
BKThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 8:55 PM CDT | River Flood Warning | JAN | Yazoo | 47 days |
| Apr 26, 9:03 PM CDT | River Flood Warning | JAN | Clay | 37 hr |
| Apr 26, 11:27 PM CDT | Flash Flood Warning | JAN | Bolivar, Washington | 2 hr |
| Apr 26, 11:41 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Humphreys, Issaquena, Sharkey, Sunflower, Washington | 64 min |
| Apr 26, 11:44 PM CDT | Tornado Warning | JAN | Bolivar, Washington | 61 min |
| Apr 26, 11:46 PM CDT | Tornado Warning | JAN | Issaquena, Sharkey, Washington | 59 min |
| Apr 26, 11:59 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 46 min |
| Apr 27, 12:08 AM CDT | Tornado Warning | JAN | Issaquena, Sharkey | 67 min |
| Apr 27, 12:27 AM CDT | Tornado Warning | JAN | Humphreys, Sunflower, Washington | 48 min |
| Apr 27, 12:34 AM CDT | Flash Flood Warning | JAN | Warren | 116 min |
| Apr 27, 12:36 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 54 min |
| Apr 27, 12:53 AM CDT | Tornado Warning | JAN | Holmes, Humphreys, Sharkey, Yazoo | 52 min |
| Apr 27, 12:58 AM CDT | Tornado Warning | JAN | Carroll, Grenada, Holmes, Humphreys, Leflore | 47 min |
| Apr 27, 1:00 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Sharkey, Yazoo | 60 min |
| Apr 27, 1:27 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren | 63 min |
| Apr 27, 1:36 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Holmes, Leake, Madison and 1 more | 54 min |
| Apr 27, 1:38 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Montgomery | 67 min |
| Apr 27, 1:41 AM CDT | Tornado Warning | JAN | Attala, Carroll, Holmes | 37 min |
| Apr 27, 1:47 AM CDT | Tornado Warning | JAN | Attala, Holmes | 43 min |
| Apr 27, 1:55 AM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 65 min |
| Apr 27, 1:58 AM CDT | Tornado Warning | JAN | Adams, Claiborne, Jefferson | 47 min |
| Apr 27, 2:16 AM CDT | Tornado Warning | JAN | Choctaw, Montgomery, Webster | 29 min |
| Apr 27, 2:20 AM CDT | Tornado Warning | JAN | Attala, Choctaw, Winston | 40 min |
| Apr 27, 2:27 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Winston | 63 min |
| Apr 27, 2:29 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Madison, Rankin, Warren | 46 min |
| Apr 27, 2:36 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake, Madison, Yazoo | 54 min |
| Apr 27, 2:38 AM CDT | Tornado Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 40 min |
| Apr 27, 2:42 AM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Jefferson | 48 min |
| Apr 27, 2:53 AM CDT | Tornado Warning | JAN | Noxubee, Oktibbeha, Winston | 37 min |
| Apr 27, 3:04 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Leake, Madison, Neshoba, Newton, Rankin and 2 more | 41 min |
| Apr 27, 3:05 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 55 min |
| Apr 27, 3:11 AM CDT | Tornado Warning | JAN | Clay, Lowndes, Oktibbeha | 49 min |
| Apr 27, 3:14 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Jefferson, Simpson | 61 min |
| Apr 27, 3:17 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 17 min |
| Apr 27, 3:19 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Kemper, Neshoba, Oktibbeha, Winston | 41 min |
| Apr 27, 3:22 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Kemper, Neshoba, Winston | 38 min |
| Apr 27, 3:29 AM CDT | Tornado Warning | JAN | Lowndes | 31 min |
| Apr 27, 3:30 AM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Jefferson | 45 min |
| Apr 27, 3:41 AM CDT | Tornado Warning | JAN | Noxubee, Winston | 49 min |
| Apr 27, 3:46 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Kemper, Lauderdale, Neshoba, Newton and 2 more | 44 min |
| Apr 27, 4:03 AM CDT | Tornado Warning | JAN | Kemper, Noxubee | 27 min |
| Apr 27, 4:15 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds | 45 min |
| Apr 27, 4:28 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 32 min |
| Apr 27, 4:54 AM CDT | Special Weather Statement | JAN | Rankin | 31 min |
| Apr 27, 5:00 AM CDT | Special Weather Statement | JAN | Bolivar, Sunflower | 30 min |
| Apr 27, 5:24 AM CDT | Special Weather Statement | JAN | Yazoo | 31 min |
| Apr 27, 5:38 AM CDT | Special Weather Statement | JAN | Bolivar | 27 min |
| Apr 27, 5:40 AM CDT | Severe Thunderstorm Warning | JAN | Warren | 36 min |
| Apr 27, 5:45 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Yazoo | 32 min |
| Apr 27, 6:33 AM CDT | Special Weather Statement | JAN | Warren | 27 min |
| Apr 27, 7:06 AM CDT | Special Weather Statement | JAN | Clay | 29 min |
| Apr 27, 7:23 AM CDT | Severe Thunderstorm Warning | JAN | Clay | 9 min |
| Apr 27, 7:38 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 52 min |
| Apr 27, 7:47 AM CDT | Flash Flood Warning | JAN | Bolivar, Sunflower | 3 hr |
| Apr 27, 9:11 AM CDT | River Flood Warning | JAN | Neshoba | 71 hr |
| Apr 27, 9:25 AM CDT | Special Weather Statement | JAN | Bolivar, Sunflower, Washington | 60 min |
| Apr 27, 9:32 AM CDT | Special Weather Statement | JAN | Grenada | 28 min |
| Apr 27, 10:57 AM CDT | River Flood Warning | JAN | Noxubee | 23 hr |
| Apr 27, 11:06 AM CDT | Special Weather Statement | JAN | Bolivar | 29 min |
| Apr 27, 11:22 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 53 min |
| Apr 27, 11:54 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 36 min |
| Apr 27, 12:03 PM CDT | Tornado Warning | JAN | Bolivar, Sunflower | 40 min |
| Apr 27, 12:51 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 39 min |
| Apr 27, 1:06 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Leflore, Sunflower | 54 min |
| Apr 27, 1:25 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Rankin, Scott | 50 min |
| Apr 27, 1:34 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 56 min |
| Apr 27, 1:36 PM CDT | Tornado Warning | JAN | Leake, Scott | 41 min |
| Apr 27, 1:37 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada | 53 min |
| Apr 27, 1:57 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Montgomery, Webster | 63 min |
| Apr 27, 1:58 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis | 47 min |
| Apr 27, 2:03 PM CDT | Tornado Warning | JAN | Neshoba | 47 min |
| Apr 27, 2:03 PM CDT | Tornado Warning | JAN | Claiborne, Jefferson | 42 min |
| Apr 27, 2:04 PM CDT | Tornado Warning | JAN | Carroll, Grenada, Montgomery, Webster | 56 min |
| Apr 27, 2:09 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 51 min |
| Apr 27, 2:21 PM CDT | Tornado Warning | JAN | Covington, Jasper, Jones, Smith | 54 min |
| Apr 27, 2:32 PM CDT | Tornado Warning | JAN | Kemper, Noxubee, Winston | 58 min |
| Apr 27, 2:42 PM CDT | Tornado Warning | JAN | Claiborne, Copiah, Hinds | 48 min |
| Apr 27, 2:51 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Montgomery | 39 min |
| Apr 27, 2:55 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 50 min |
| Apr 27, 3:06 PM CDT | Tornado Warning | JAN | Carroll, Choctaw, Montgomery, Webster | 54 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.